# SDR 03FDEA00029

- Difficulty date: January 15, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- Engine: Pwa JT8D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Out Of Position
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE CHAFING ON STRUCTURE STA 1150, STR 22L, AFT CARGO REPAIRED FRAME IAW EA 7-5310-68161, SRM 51-40-3 FIG 1.
